# SDR CA070910008

- Difficulty date: August 27, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 8978012
- Part serial: 2257369
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER AIRCRAFT LANDED AND SPEED LEVERS WERE PULLED BACK INTO LOW IDLE THE RT ENGINE LIGHT CAME ON AT WHICH POINT THE CREW REALIZED THAT THE ENGINE HAD SHUTDOWN. THE FCU AND FUEL PUMP WERE REPLACED. AIRCRAFT CHECKED OUT SERVICIBLE AND NO FURTHER REPORTED INCIDENCES. (TC NR 20070910008)
